Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Inflammation of knee joint, difficulty in walking straight, stiffness. Will Sandhi sudha oil help?

HI, I HAVE INFLAMATION OF KNEE JOINT BOTH LEG,MY AGE 50 YEARS, WT-57 KG. I CAN NOT WORK STRAIGHT, LIMPING, WITH TERRIFED PAIN,, MORNING STIFFNESS ,, I HAD HISTORY OF TOTAL ABDOMINAL HYSTERECTOMY , AND HRT Rx TAKEN FOR3 MONTH......... NOW I CAN NOT STEP DOWN 1 STAIR CASE, I FELL FRIXATION IN KNEES, IS (SANDHI SUDHA OIL ) REDUCE MY ALL PROBLEM , AND I CAN WALK STRAIGHT?????????? HELP.....
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Treatment/Therapy
Physical Therapist or Physiotherapist 's  Response
Hello, Firstly you will need a proper clinical evaluation. Physiotherapy will be of much help.In India there are many Systems of Medicine being practised.The patient is at free will to choose the type of treatment he requires.Since I am not trained to give treatment with oil,am not able to answer your question.
Answered: Sat, 21 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor